MathSciNet Relay Station
MathSciNet bibliographic data
MR71662 (17,166b) 60.0X
Dobrušin, R. L. Two limit theorems for the simplest random walk on a line. (Russian) Uspehi Mat. Nauk (N.S.) 10 (1955), no. 3(65), 139–146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement